# SDR EIA2004096

- Difficulty date: July 13, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,121 hours, 19,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 27A R FROM BS 320-340 HAS SEVERAL FASTENER HOLES CRACKED.  REMOVE DAMAGE, FAB & INSTL NEW STRINGER PER SRM 51-20-01 & 51-30-02.
